# SDR MASA200700554

- Difficulty date: September 5, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 18,921 hours, 13,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH  FLT RON 7240  DSM -  NR 7 EXTERIOR EMERGENCY LIGHT INOP.  MX RELAMPED THE EMERGENCY LIGHT, OPS CHECK GOOD.
